Jafari, R orcid.org/0000-0001-7298-2363 and Yu, W (2015) Fuzzy control for uncertainty nonlinear systems with dual fuzzy equations. Journal of Intelligent & Fuzzy Systems, 29 (3). pp. 1229-1240. ISSN 1064-1246
Abstract
Many uncertain nonlinear systems can be modeled by the linear-in-parameter model, and the parameters are uncertain in the sense of fuzzy numbers. Fuzzy equations can be used to model these nonlinear systems. The solutions of the fuzzy equations are the controllers. In this paper, we give the controllability condition for the fuzzy control via dual fuzzy equations. Two types of neural networks are applied to approximate the solutions of the fuzzy equations. These solutions are then transformed into the fuzzy controllers. The novel methods are validated with five benchmark examples.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | This Item is protected by copyright. The final publication is available at IOS Press through http://dx.doi.org/10.3233/IFS-151731. |
Keywords: | Fuzzy equation, fuzzy number, fuzzy control |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Design (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 19 Mar 2020 14:55 |
Last Modified: | 19 Mar 2020 15:56 |
Status: | Published |
Publisher: | IOS Press |
Identification Number: | 10.3233/ifs-151731 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:156084 |